# SDR SWIA2025090900423

- Difficulty date: April 23, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NOTED ON RUDDER EXTERNAL SKIN L/E ON BOTH R/H AND L/H SIDE.  BLENDED OUT CHAFFING ON RUDDER LEADING EDGE SKINS RH AND LH SIDE AS MARKED REF SRM 51-12-00-001-001-A01 AND PERFORMED REPAIR PER REO 670-55-41-158 REV - DATE 2025-06-10, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
